# SDR A6WA200100030

- Difficulty date: April 22, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- Aircraft time: 25,288 hours, 27,477 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Contaminated
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PITCH OSCILLATION OCCURRED ON CLIMBOUT.  MAINTENANCE DRAINED WATER FROM ELEVATORS.
